Hi, I am 24 years old and have never had any major medical problems. About a week and a half ago I started getting a sharp pain directly below my ribcage. It didn't last long, maybe 30 minutes to an hour at a time. So, 5 days ago, I started getting diarrhea, and it is very black, so I don't think this is normal! The past three days, the pain has been intense in my abdomen (usually after I eat), and will last about 2-3 hours. I have been drinking pepto-bismol, but am not seeing any signs of relief. On top of all that, I itch all over! There's no rash, my skin just needs to be scratched! The only medicine that I am taking is Cymbalta, and I started it about 3 months ago. Could this be a side effect? I really thought if I was going to have any ill effects that it would have happened when I first started taking the med. Any advice is appreciated!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?